Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 406757, 13 pages
Research Article

On the Definitions of Nabla Fractional Operators

1Department of Mathematics, Çankaya University, 06530 Ankara, Turkey
2Department of Mathematics, Western Kentucky University, Bowling Green, KY 42101, USA

Received 12 April 2012; Accepted 4 September 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 Thabet Abdeljawad and Ferhan M. Atici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thabet Abdeljawad and Ferhan M. Atici, “On the Definitions of Nabla Fractional Operators,” Abstract and Applied Analysis, vol. 2012, Article ID 406757, 13 pages, 2012. doi:10.1155/2012/406757